6 Oct 2009
This from the American Cancer Society.
"... It is not known whether DHEA is safe for long-term use. Some researchers believe DHEA supplements might raise the risk of breast cancer, prostate cancer, heart disease, diabetes, and stroke. DHEA may stimulate tumor growth in types of cancer that are sensitive to hormones, such as some types of breast, uterine, and prostate cancer. DHEA may increase prostate swelling in men with benign prostatic hyperplasia, or BPH, an enlarged prostate gland. "
See: http://www.cancer.org/docroot/ETO/content/ETO_5_3X_Dhea.asp?sitearea=ETO for more information about DHEA
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was diagnosed with Stage 4 Prostate Cancer at the age of 42. Have been on Eligard for about a year. It was explained to me that this treatment can ...
2 answers • 21 Jun 2012
... treatment. is this really necessary to reduce risk of urination problems caused by cancer treatment?
1 answer • 18 Jul 2013
... ultra rectal ultrasound shows white patch within my prostate. I also have prostate enlargement. does this indicate cancer?
1 answer • 29 Jul 2014
i have trouble urinating and sometimes have short sharp pains in my rectum, I think I might have prostate cancer
2 answers • 27 Apr 2015